So where was I, oh yeah, the Doctors are looking at me and telling me that I’m in a full blown drug withdrawal. They tell me I have to go back on another sleeping pill called Clonazapam, 15 ml every-night. I started to get very concerned when they told me that Nitrazepam is highly addictive, and the side effects are as follows:
More common side effects may include: Central nervous system depression, including somnolence, dizziness, depressed mood, rage, violence, fatigue, ataxia, headache, vertigo, impairment of memory, impairment of motor functions, hangover feeling in the morning, slurred speech, decreased physical performance, numbed emotions, reduced alertness, muscle weakness, double vision, and inattention have been reported. Unpleasant dreams and rebound insomnia have also been reported.
Nitrazepam is a long-acting benzodiazepine with an elimination half-life of 15–38 hours (mean elimination half-life 26 hours). Residual “hangover” effects after nighttime administration of nitrazepam such as sleepiness, impaired psychomotor and cognitive functions may persist into the next day, which may impair the ability of users to drive safely and increases the risk of falls and hip fractures.
Less common side effects
Less common side effects may include: Hypotension, faintness, palpitation, rash or pruritus, gastrointestinal disturbances, and changes in libido are less common. Very infrequently, paradoxical reactions may occur, for example, excitement, stimulation, hallucinations, hyperactivity, and insomnia. Also, depressed or increased dreaming, disorientation, severe sedation, retrograde amnesia, headache, hypothermia, and delirium tremens are reported. Severe liver toxicity has also been reported.
After reading up on all of this I realized that I had 11 of the symptoms. Why on earth do doctors prescribe this medication to people without telling them the consequences!
After 24 hours in hospital they sent me home with a prescription of Clonazepam. I am to take 1- 15ml pill ever night for 5 days. Then I have to go down to 10 mls for 7 days, 5 mls for another 7 days. OMG it is taking so long for this stuff to get out of my system. I feel like total shit still. I have no energy to do anything. Work is horrible, as I don’t really feel like dancing and listening to loud music, when I’m on the edge. You have to just suck it up and move on. Now I’m a pretty nice person, I think. Everyone seems to be asking me what is wrong. I just told everyone that I was really tired and going through some stuff. My husband was so worried and concerned for my health. My husband and my boys really made this transition so much better for me. Thank God for him, and my boys.
Oops got a little side tracked there LOL. Now I have to cut the 5mls in half and start taking 2.5mls for 10 days. On top of all the things going on they want me to go to a Sleep Clinic in Toronto. Well that was an experience in itself. I slept a total of 2 hours a night. The following week I had to go back down to the clinic to get my results. They found that I had a sleeping disorder. NO SHIT. They are sending me to a Medical Cannabis Doctor. Are you for real, I smoked that stuff in high school. There is a drug called CBD and it works on many difference areas on your body. It DOES NOT make you high. The side effects are tiredness. Here is a link if you want more information. It has many many uses. http://www.medicalnewstoday.com/articles/317221.php
Back to my narcotic weening. So we left off me taking 2.5 mls for 10 days. I now have to cut the 5mls into quarters. Taking 1 of the quarters for 7 days. Another quarter every other night for 7 days. Change it up again a quarter every 3rd night for another 7 days. Awe this is taking so fricken long. Finally we are coming to an end. I was to take a quarter pill twice a week for 2 weeks, I am finally finished for good . Never ever to go back on a benzodiazepine again, says the Doctor. I have no intention of doing so. There are 26 different benzodiazepine in that family, people please be aware of what you are taking. Being hooked on drugs is brutal.